# SDR DALA2017032702430

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 67,506 hours, 49,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS A WORN INBD FLAP INBD VANE SKIN.  THE FLAP WAS REPAIRED IAW SRM 57-03D, PARAGRAPH 11, FIG 11.
